# SDR DHL2003366501

- Difficulty date: May 25, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: UNK
- Part serial: NSN
- Condition: Cracked
- Location: Flap Track
- Part time: 36,541 hours, 21,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW AFT FLAP TRACK FAIRING 533AM, RIB CRACKED AT LIGHTENING HOLE.  STOP DRILLED CRACK IAW A300 SRM 51-41-10.  ROUTED OUT REMAINING CRACK IN EDGE IAW A300 SRM 51-41-20.  MAT VERIF 2024T3 .040 IAW A300 SRM 57-36-11 & SRM 51-21-00.  FAB REPAIR DOUBLER IAW A300 SRM 51-41-20.  MAT USED 2024T3, .040 PO 411449.1.  INSTALLED REPAIR DOUBLER IAW A300 SRM 51-30-30.
